# SDR ASOA2014120511826

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK SEGMENT FROM BS 669.40 - 720.85 HAS ONE SPOT OF CORROSION.   FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-00-49-000-801-A01, SRM 51-40-11-001-001-A01 & GREO 670-53-00-343 AND 53-00-49-400-801.
